# SDR ASAA2018121227405

- Difficulty date: December 12, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,865 hours, 13,704 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143A7502158154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FWD CARGO COMPARTMENT RT SIDE HAS CRACKED BAFFLE CLIPS ON FORWARD AND AFT SIDES OF STA 500H. GROUNDED - YES. REMOVED AND REPLACED 2EA CLIPS IAW SRM 51 40 02 0G 0.
